# SDR CA970327029

- Difficulty date: January 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Swrngn SA227AC
- Engine: Garrtt TPE33111U
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Housing
- Part number: 1127481
- Condition: Cracked
- Location: Cargo Door
- Part time: 7,924 hours
- Component: 2724050185
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) APPARENT EXCESSIVE FORCE ON OPENING DOOR CAUSED HOUSING TO CRACK.
